# SDR DALA2015042402913

- Difficulty date: April 23, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,175 hours, 24,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 700 AND STR 25LT FUSELAGE.  INSTALLED REPAIR IAW SRM 53-00-01 REPAIR 2, FIG 201. LP1917248.
